# SDR ASMF201309014

- Difficulty date: September 7, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 29,967 hours, 15,973 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 22064002
- Part serial: 1191569
- Condition: Failed
- Location: Right
- Part time: 42,231 hours, 17,792 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM AFTER ENGINE START, THE RT PACK TRIP OFF LIGHT TURNED OFF.   THE RT PACK ACM WAS REPLACED IAW AMM 21-51-04, TESTED CORRECT.
